# SDR ASAA2023030742245

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 54,751 hours, 16,310 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER HEADING KNOB LOOSE. GROUNDED - YES. RE-SECURED MODE CONTROL PANEL HEADING KNOB AS REQUIRED IAW B737-800 AMM 22-11-34,
